Browse by Publication

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Year | Authors/Creators | Item Type | Full Text
Jump to: 2007
Number of items: 1.


Mukandavire, Z; Garira, W; Chiyaka, C; (2007) Asymptotic properties of an HIV/AIDS model with a time delay. Journal of mathematical analysis and applications, 330 (2). pp. 916-933. ISSN 0022-247X DOI: 10.1016/j.jmaa.2006.07.102 Full text not available from this repository.

This list was generated on Mon Oct 23 05:57:42 2017 BST.